Help please ! The sicker I get the more stimulus /energy I get from various supplements, and the faster I crash from that energy.

Yuno

Senior Member
Messages
114
it pretty much started out that way for me. when I got from mild to moderate I suddenly couldn't drink any coffee any more, made me absolutely hyper. had to pop in two tranquilizers after and nevertheless crashed badly and never fully recovered.
Now its like a bit higher doses of Vita B, C or D or even things like cromolyn sodium or cystus give me energy for a few hours, but make me crash inevitably after. Exception: Lorazepam and Clonazepam. Anyone else has this experience?
I wonder where to look at: neurotransmitter imbalance, adrenal glands....?
 

Seven7

Seven
Messages
3,444
Location
USA
That is pretty normal for me. The energy supplements give me more energy but the baseline does not change. Your ANaerobic threshold is fixed. So let’s say I can do 3 things in a day. Make breakfast, take a shower, eat dinner.
When I take the energy supplements I could add 2 more things. But if I do, I crash. I have to still do my 3 things. Not the 5. BecuAse the energy of supplements is temporary. It will not increase your AT. So what I do, for those 2 points I use 1/2 a point maybe, to increase the AT permanently. If I use the whole 2 points or even 1 is crash for sure
 

Pearshaped

Senior Member
Messages
579
@Yuno yep exact same happened to me.
certain supplements(Q10,NADH,B's,Rhodiola,) made me crash even so hard my basline got lower and lower.I had to stop every vitamin except magnesium for about a year.Nowadays, vitamin C & D are no longer a problem.
But anything else that is supposed to give energy is a No-Go for me,it makes me worse.
The hardest thing though was to let go coffee.
 

Yuno

Senior Member
Messages
114
thanks. good to know i’m not the only one. i guess you also don’t know which system especially is deregulated to allow this hyperstimulation in the first place and what other that can’t seem to handle even a bit of energy?
 

Pearshaped

Senior Member
Messages
579
IDK,messed up neurotransmitters?(especially dopamine?)


I would be interested to know if those of you who experience this do have OI/POTS or NMH?
maybe we could try to find if we have other similarities? Maybe we are a supgroup?
 

Yuno

Senior Member
Messages
114
I definitely think i have a dopamine problem. I also have lots of COMT mutations. was also diagnosed with ads and got so much energy out of tyrosine and nadh, that made me also think it’s got to do with neurotransmitters.
I do have pots and I think also neurally mediated hypotension.